Entropic CLT for Smoothed Convolutions and Associated Entropy Bounds

Sergey G. Bobkov, Arnaud Marsiglietti

Research output: Contribution to journalArticlepeer-review

Abstract

We explore an asymptotic behavior of entropies for sums of independent random variables that are convolved with a small continuous noise.

Original languageEnglish (US)
Pages (from-to)8057-8080
Number of pages24
JournalInternational Mathematics Research Notices
Volume2020
Issue number21
DOIs
StatePublished - Nov 1 2020

Bibliographical note

Funding Information:
The work was partially supported by Simons Foundation [to S.B.] and National Science Foundation [grant DMS-1855575 to S.B.].

Publisher Copyright:
© 2020 The Author(s) 2020. Published by Oxford University Press. All rights reserved. For permissions, please e-mail: journals.permission@oup.com.

Fingerprint

Dive into the research topics of 'Entropic CLT for Smoothed Convolutions and Associated Entropy Bounds'. Together they form a unique fingerprint.

Cite this